# SDR ASAA2013021693910

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 990 hours, 349 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 1 INOPERATIVE.  BITE TEST NR 1 HF TRANSCEIVER NO FAULTS NOTED REF MM 23-11-00-710-801, PERFORMED HF COMM SYS TEST 23-11-00-730-801.  OPS CK GOOD NO HISTORY 90 DAYS.
